# SDR CA040305002

- Difficulty date: March 4, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 35,500 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, CREW SELECTED LANDING GEAR UP, AFTER SELECTION OF LANDING GEAR UP THE CREW HAD AN UNSAFE NOSE GEAR INDICATION, AND PROCEEDED TO SELECT LANDING GEAR DOWN WHEN SELECTION DOWN WAS COMPLETED THE NOSE GEAR INDICATION REMAINED NOSE UNSAFE, BUT ALTERNATE NOSE DOWN AND SAFE WAS GREEN (POSITIVE DOWN) CREW DECLARED EMERGENCY LANDING, LANDED SAFELY.  MAINTENANCE FOUND BROKEN WIRE AT NOSE LANDING GEAR DRAG STRUT PROXIMITY SENSOR, WIRES WERE REPAIRED, GEAR SWING CARRIED OUT AND AIRCRAFT RETURNED TO SERVICE.
